# SDR DALA2023051703933

- Difficulty date: April 11, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 73,595 hours, 34,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 ER/A 607742-14AD ISSUED FOR REPLACEMENT OF THE LH INBD FLAP TRUNNION SUPPORT. FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: COMPLIED WITH ERA. (2715154)
